# SDR 20010501CW001

- Difficulty date: February 7, 2001
- Submitted: May 1, 2001
- Operation: General aviation
- Aircraft: N12RJ
- Make and model: Cessna 421C
- Aircraft serial: 421C0306
- Engine: Cont GTSIO520F
- System (JASC): 2140 · Heating System
- Part: Fuel Cap
- Condition: Cracked
- Location: Heater
- Part time: 5,280 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL LEAK AT HEATER FUEL FILTER ASSEMBLY IN RIGHT WING.  CAP ON TOP OF ASSEMBLY WAS FOUND TO HAVE CRACK IN THREADS.  CAP IS MADE OF ALUMINUM.  PART IS PRESUMED TO BE ORIGINAL EQUIPMENT.  NO KNOW DISASSEMBLY IN SERVICE HISTORY.  CAP WAS LOOSE IN SPITE OF LOCK TAB STILL BEING INTACT.
